MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH ALUMINUM HOHMANN RETRACTOR 35MM WIDTH

OBERDORF SYNTHES PRODUKTIONS GMBH ALUMINUM HOHMANN RETRACTOR 35MM WIDTH
Catalog Number 03.100.108
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes rep.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the radiolucent hohmann retractor was broken in the hospital.No further information is available.This pc is related to (b)(4).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
ALUMINUM HOHMANN RETRACTOR 35MM WIDTH
Common Device Name
RETRACTOR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10093164
Report Number8030965-2020-03735
Device Sequence Number11637215
Product Code GAD
UDI-Device Identifier07611819302297
UDI-Public(01)07611819302297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.100.108
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date05/27/2020
Patient Sequence Number1